# SDR MALA976496

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED, BLEW THE CARGO EXTINGUISHER ONE, AS PER QRH.  MAINTENANCE REPLACED FIRE BOTTLE AFT RT NR 1 AND NR 2 OH CARGO DETECTOR.  OPS CHECK GOOD OF SMOKE DETECT SYSTEM.
